The determinants over associative rings: A definition, properties, new formulas and a computational complexity

Описание

Тип публикации: статья из журнала

Год издания: 2016

Идентификатор DOI: 10.17516/1997-1397-2016-9-4-443-448

Ключевые слова: Associative rings, Determinants, Noncommutative variables, Polynomial identities, The polarization theorem

Аннотация: We give a new definition for the determinants over an associative ring Q and study their properties. In particular, we obtain a new family of polynomial identities (computational formulas) for these determinants that contain up to n! free variables. © Siberian Federal University. All rights reserved.

Ссылки на полный текст

Издание

Журнал: Journal of Siberian Federal University - Mathematics and Physics

Выпуск журнала: Vol. 9, Is. 4

Номера страниц: 443-448

ISSN журнала: 19971397

Авторы

  • Egorychev Georgy P. (Institute of Mathematics and Computer Science Siberian Federal University)

Вхождение в базы данных